# SDR SWAA2023021088160

- Difficulty date: January 5, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 59,300 hours, 35,194 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Peeling
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR 242QF UPPER SKIN SURFACE PEELING.(18-046)<[01] REPAIRED DAMAGED AREA AS MARKED ON TOP SURFACE OF MAIN CABIN FLOOR PANEL #242QF AS PER B737 SRM 51-70-04-2R-1 MATERIAL USED PO#1778544 PO#1690463;[02] VERIFIED STEP 1.
